# SDR SWIA202162963

- Difficulty date: October 4, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH INBD FLAP LOWER SKIN HAS 3EA DENTS (MARKED)     (C-CHECK RO 12-4-2021)    FOUND THE DENT ON RH INBD FLAP LOWER SKIN HAS 3EA DENTS OUT OF LIMITS REF CRJ 200 SRM57-52-00 . REPAIR RIGHT I/B FLAP REF: REO 601R-57-52-678 REV-C DATE 2012/10/19 . COMPLIED WITH ALL STEPS REO 601R-57-52-678 REV-C DATE 2012/10/19. COMPLIED WITH 51-900-1003-SKY.
